Doctor insights on:
Can Anemia Cause Easy Bruising
Not usually: Low platelets or poorly functioning platelets (in blood to help blood to clot) when an injury occurs, can be associated with bruising. Bruises you see are concerning, bur the bruises you feel are more concerning and require an urgent medical visit. Some meds can be associated with bruising, like aspirin. See your doctor please.
Why would anemia, treated with iron tablets, result in easy bruising of skin for 15 yr old when this bruising did not occur whilst anemic?
Likely unrelated: Anemia involved a low level of functioning cells and it is assumed that low iron levels are limiting the refurbishing of old cells as they wear out and or are built new. Bruising has to do with capillary fragility, platelet function and or chemicals in the clotting cascade. Something else is going on and you need to clarify that with the doc. Bruising is more worisome to me than anemia.
My doctor says I have anemia, I am now experiencing bone pains in my femurs. Is this due to being anemic? (also have loss of appetite & easy bruising)
Yes: Anemia does not cause bruising. Easy bruising can be a result of a problem with the clotting system such as low platelets or a clotting disorder. Sometimes in the elderly or patients receiving glucocorticoid therapy it can be secondary to fragility of blood vessels in the skin.See 1 more doctor answer
Easy Bruising: Easy bruising can be due to fragility of superficial blood vessels, or due to some defect in clotting mechanism of blood. It can be due to low platlet count, or deficiency of one of the clotting factors. If you bruise easy or you have spontaneusly, you should check with your doctor and he/she can examine you and do blood test to find thec cause.
It depends: It depends on what's in the supplement you're taking. As my colleague has shared, some products do contain herbal and other components that can lead to easy bruising. Bleeding and bruising are unlikely if the "multimineral" truly has only minerals in it, though. Read your label and see.See 1 more doctor answer
Yes: Easy bruising is due to capillary fragility but alcohol can play a role by thinning the blood so that more leaks out and clots under the skin producing a bruise.
I haven't drank in 6 mo. This past week I had 5-6 drinks, could that cause easy bruising? I have a bunch of bruises on my thighs that have no pain.
Maybe what you take: Bruising of the skin has many causes. Medications such as aspirin, Coumadin (warfarin) or Plavix can. Supplements like vit e, fish oil and ginko may do it. Alcohol intake thins the blood. Simple aging skin becomes thinner and more prone to bruising, especially in women. However, if the cause is not obvious, it is extremely important to see your internist for a complete check up!
Coq10: F of unknown age or medial history asks: Does coq10 cause easy bruising? I am also taking copra. ANS: coq10 prob does not do this but there are 2 ways to find out in you. Stop it and if bruising stops don't take anymore. Better to shown what you mean to your Dr. And ask them.
What can cause easy bruising? I have a bunch of painless bruises on the back of my thighs. Could it be from a bug bite?
Need more: Information. They could very well be from bug bites as everyone's skin is different and everyone reacts in different ways. Some are very sensitive. Also when do the painless bruises come on? Do you have any other signs and symptoms? Need to rule out leukemia and other blood disorders.Discuss with your doctor if blood test is necessary.
- Talk to a doctor online
- Does anemia cause easy bruising?
- What could cause easy bruising besides anemia?
- What can cause easy bruising?
- Can lupus cause easy bruising?
- Can low iron cause easy bruising?
- Can poor diet cause easy bruising?
- Can taking multimineral supplement cause easy bruising?
- Causes of easy bruising in women
- Can anemia cause bruising?